# SDR AALA202404167935

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,175 hours, 26,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REPAIR TO AFT PASSENGER CABIN FLOOR BEAM UPPER CHORD AT BS 947.50, LBL 24.75. REPAIRED CHORD PER SRM 53-70-51 2R-5.
